Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 2, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jun 9, 2013, 3:42 AM EDT for DeSoto County, Florida. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2013, 3:42 AM EDT (07:42 UTC)
- Expired
- Jun 9, 2013, 12:47 PM EDT
- In force
- 9 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County DeSoto County, FL
The radar
The Tampa radar (KTBW), 82 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Horse Creek near Arcadia at SR 72 (ARHF1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14.5 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02297310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
595
WGUS82 KTBW 090742
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
342 AM EDT SUN JUN 9 2013
...RIVER FLOODING IS BRIEFLY EXPECTED ON HORSE CREEK NEAR ARCADIA...
.WATER LEVELS ON HORSE CREEK NEAR ARCADIA ARE EXPECTED TO BRIEFLY REACH FLOOD
LEVELS EARLY THIS MORNING...THEN QUICKLY FALL BELOW FLOOD BY MID MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-091251-
/O.NEW.KTBW.FL.W.0002.130609T0742Z-130609T1251Z/
/ARHF1.1.ER.130609T0435Z.130609T0630Z.130609T0651Z.NO/
342 AM EDT SUN JUN 9 2013
* UNTIL THIS MORNING
* AT 02AM SUNDAY THE STAGE WAS 12.1 FEET
* FLOOD STAGE IS 12.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT THIS
MORNING.
* IMPACT...AT 12.0 FEET...THE ACCESS ROAD TO HIDDEN ACRES IS IMPASSABLE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON SEP 30
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
HORSE CREEK
ARCADIA 12 12.1 SUN 02 AM 10.1 7.6 7.1 6.6 6.3
$$2 follow-up statements
888
WGUS42 KTBW 091047
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
647 AM EDT SUN JUN 9 2013
...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE HORSE CREEK
NEAR ARCADIA...
.HEAVY RAIN FROM LAST NIGHT WILL BRING THE HORSE CREEK UNTIL A MINOR
FLOOD STAGE THIS MORNING. THE CREEK WILL FALL BELOW FLOOD STAGE AROUND
1 PM UNLESS MORE HEAVY RAIN FALLS OVER THE CREEK BASIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-092100-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-130609T2100Z/
/ARHF1.1.ER.130609T0435Z.130609T1200Z.130609T1500Z.NO/
647 AM EDT SUN JUN 9 2013
THE FLOOD WARNING CONTINUES FOR
THE HORSE CREEK NEAR ARCADIA
* UNTIL THIS AFTERNOON.
* AT 6 AM SUNDAY THE STAGE WAS...12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* IMPACT...AT 12.0 FEET...THE ACCESS ROAD TO HIDDEN ACRES IS IMPASSABLE.
* IMPACT...AT 11.0 FEET...SECONDARY ROADS IN HIDDEN ACRES AND ROYAL PALM BEGIN
TO FLOOD.
* IMPACT...AT 10.5 FEET...TWO HOMES BECOME ISOLATED.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.2 FEET ON NOV 24
1997.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
HORSE CREEK
ARCADIA 12 12.2 SUN 06 AM 10.4 8.1 5.9 5.4 5.4239
WGUS82 KTBW 091647
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1247 PM EDT SUN JUN 9 2013
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...THE MANATEE RIVER AT
MYAKKA HEAD...AND A RIVER FLOOD WARNING IS CANCELLED FOR THE HORSE CREEK
NEAR ARCADIA...
.HEAVY RAINS FROM YESTERDAYS THUNDERSTORMS BROUGHT QUICK RISES INTO SOME
OF THE AREA RIVERS AND STREAMS. FLOODING WILL CONTINUE OVER THE HEADWATERS
OF THE MANATEE RIVER UNTIL MONDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC081-100547-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-130610T1200Z/
/MKHF1.1.ER.130609T0350Z.130609T1800Z.130610T0600Z.NO/
1247 PM EDT SUN JUN 9 2013
...FLOOD WARNING CONTINUES FOR
THE MANATEE RIVER NEAR MYAKKA HEAD
* UNTIL MONDAY MORNING.
* AT 12 NOON SUNDAY THE STAGE WAS 12.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 11.0 FEET...A PRIVATE ROAD AND BRIDGE 1 MILE DOWNSTREAM FLOOD.
AGRICULTURAL...RURAL KIBLER AREA BEGINS TO FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.4 FEET ON AUG 23
2012.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
MANATEE
MYAKKA HEAD 11 12.7 SUN 12 PM 9.3 5.7 5.0 4.5 4.4
$$
FLC027-091717-
/O.CAN.KTBW.FL.W.0002.000000T0000Z-130609T2100Z/
/ARHF1.1.ER.130609T0435Z.130609T0900Z.130609T1500Z.NO/
1247 PM EDT SUN JUN 9 2013
THE FLOOD WARNING IS CANCELLED FOR
THE HORSE CREEK NEAR ARCADIA.
* AT 12 NOON SUNDAY THE STAGE WAS 12.0 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* IMPACT...AT 12.0 FEET...THE ACCESS ROAD TO HIDDEN ACRES IS IMPASSABLE.
* IMPACT...AT 11.0 FEET...SECONDARY ROADS IN HIDDEN ACRES AND ROYAL PALM BEGIN
TO FLOOD.
* IMPACT...AT 10.5 FEET...TWO HOMES BECOME ISOLATED.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON SEP 30
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
HORSE CREEK
ARCADIA 12 12.0 SUN 11 AM 10.9 9.8 8.9 7.9 7.6
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 8, 9:49 PM EDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jun 8, 9:49 PM EDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 949 PM EDT SAT JUN 8 2013 .UPDATE... IT WAS A PRETTY ACTIVE AFTERNOON AND EVENING ACROSS THE FORECAST AREA AS SEA BREEZE AND OUTFLOW BOUNDARIES SPARKED NUMEROUS SHOWERS AND THUNDERSTORMS. THE ACTIVITY HAS MOSTLY DIMINISHED WITH JUST A FEW SHOWERS LEFTOVER AROUND THE TAMPA BAY REGION. CONVECTION SHOULD END SOON AND WILL SHOW DRY CONDITIONS IN THE FORECAST FOR EARLY SUNDAY MORNING WITH RAIN CHANCES THEN PICKING BACK UP AFTER 12Z OR SO. MADE A SLIGHT ADJUSTMENT TO POPS OVERNIGHT AND ADJUSTED TEMPERATURES BASED ON CURRENT OBS. NO OTHER UPDATES WILL BE MADE. ZONES WILL BE OUT SHORTLY. && .AVIATION... SHOWERS SHOULD END BY 02Z AT ALL TERMINALS...WITH VFR CONDITIONS THEN PREVAILING THROUGH THE THE REMAINDER OF THE NIGHT. SEA BREEZE DRIVEN SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AROUND 18Z SUNDAY...SO WILL SHOW VCTS AT ALL TAF SITES. && .PRELIMINARY POINT TEMPS/POPS... TPA 73 90 75 89 / 70 50 30 40 FMY 74 92 73 92 / 40 60 30 50 GIF 73 92 73 92 / 70 60 30 50 SRQ 72 91 75 90 / 70 50 30 40 BKV 71 92 72 92 / 60 60 30 50 SPG 73 90 77 88 / 70 50 30 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE...05/CARLISLE AVIATION...21/JELSEMA
Hazardous weather outlook, Jun 8, 5:30 AM EDT, 22 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 530 AM EDT SAT JUN 8 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-082130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 530 AM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BEGIN ACROSS THE SOUTH THIS MORNING AND SPREAD NORTH DURING THE DAY...WITH THE SHOWERS BECOMING NUMEROUS IN THE AFTERNOON. THE MAIN THREATS WILL BE HEAVY RAINFALL WITH MINOR FLOODING POSSIBLE...DEADLY LIGHTNING...AND BRIEFLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... THUNDERSTORMS WILL BE NUMEROUS SUNDAY BUT SCATTERED FOR THE REST OF THE WEEK. THE LOW LEVEL FLOW BECOMES WESTERLY FOR TUESDAY THROUGH FRIDAY WITH STORMS ALONG COASTAL LOCATIONS IN THE MORNING THEN SHIFTING INLAND FOR THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:55 PM EDT | River Flood Warning | TBW | Manatee | 32 hr |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.